Some exact solutions for free convective flows over heated semi-infinite surfaces in porous media
Rees, D. A. S. and Bassom, A. P., 1991. Some exact solutions for free convective flows over heated semi-infinite surfaces in porous media. International Journal of Heat and Mass Transfer, 34 (6), pp. 1564-1567.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Rees, D. A. S.and Bassom, A. P.|
|Departments||Faculty of Engineering & Design > Mechanical Engineering|
Actions (login required)